# SDR HALA2018040300133

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,545 hours, 10,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655306
- Part serial: PA0146
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Part time: 1,584 hours, 339 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 OVERWING EXIT SLIDE DEPLOYED.   REPLACED THE RT OVERWING SLIDE IAW AMM 25-65-05.
